# SDR SWAA2022020428016

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO COMPARTMENT PANEL 120AF HAS CORROSION ALONG FORWARD EDGE ON UPPER SURFACE / F.C.B. FLOOR PANEL 120AF. REMOVED AND EVALUATED DAMAGE 1.0' X 8.0' X .010'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 STEP 5(B) FABRICATED; LOCATED AND DRILLED NEW FLOOR PANEL; MADE OF 2024T3 X .071' IAW DWG #453A1610. MATERIAL LOT #1301996-1
